Multiply Chorded CyclesSIAM Journal on Discrete Math
AbstractA classical result of Hajnal and Szemerédi, when translated to a complementary form, states that with sufficient minimum degree, a graph will contain disjoint large cliques. We conjecture a generalization of this result from cliques to cycles with many chords and prove this conjecture in several cases.
Citation InformationRonald Gould, Paul Horn and Colton Magnant. "Multiply Chorded Cycles" SIAM Journal on Discrete Math Vol. 28 Iss. 1 (2014) p. 160 - 172
Available at: http://works.bepress.com/colton_magnant/43/